RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1960, Volume 134, Number 3, Pages 511–513 (Mi dan24049)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Properties of regions of holomorphy as applied to the study of solutions of differential equations

V. S. Vladimirov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (438 kB)

Bibliographic databases:

Document Type: Article
Presented: N. N. Bogolyubov
Received: 05.05.1960

Citation: V. S. Vladimirov, “Properties of regions of holomorphy as applied to the study of solutions of differential equations”, Dokl. Akad. Nauk SSSR, 134:3 (1960), 511–513

Citation in format AMSBIB
\Bibitem{Vla60}
\by V.~S.~Vladimirov
\paper Properties of regions of holomorphy as applied to the study of solutions of differential equations
\jour Dokl. Akad. Nauk SSSR
\yr 1960
\vol 134
\issue 3
\pages 511--513
\mathnet{http://mi.mathnet.ru/dan24049}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0126067}
\zmath{https://zbmath.org/?q=an:0122.33301}


Linking options:
  • http://mi.mathnet.ru/eng/dan24049
  • http://mi.mathnet.ru/eng/dan/v134/i3/p511

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Vladimirov, V. V. Zharinov, A. G. Sergeev, “Bogolyubov's “edge of the wedge” theorem, its development and applications”, Russian Math. Surveys, 49:5 (1994), 51–65  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:16
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019